A 30-year-old member asked:
can taking allegra, zyrtec, and benadryl (diphenhydramine) at the same time cause you to have worse allergies and also get hives?
2 doctor answers
Dr. Yash Khanna answered
57 years experience Family Medicine
Too many allergy med: No but it is not a good idea to take all three or even two together unless adviced by your doctor for very short period, that is onle Allegra or zyrtec in am and Benadryl (diphenhydramine) one dose at bed time.
Answered on Sep 22, 2020
Dr. Martin Ostro answered
49 years experience Allergy and Immunology
No: It is not advisable to take 2 or more antihistamines together without md supervision. Taking multiple antihistamines together will not cause increased allergy symptoms or hives and if used properly under md supervision multiple antihistamines can control difficult to treat symptoms.
Answered on Nov 19, 2018
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month